MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s41927-025-00548-1

Медицинская библиотека · BMC rheumatology · 2025

IgG4-related disease with interstitial nephritis in a patient with metastatic melanoma following immune checkpoint inhibitor treatment: a case report.

Sivaprakasam Thabuna, Nitchaikulvatana Prachaya, Gedallovich Jodi, Shah Jagruti, Baker Matthew Charles

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Immune checkpoint inhibitors (ICIs) have become a cornerstone in the treatment of metastatic melanoma. Several case reports have documented IgG4-related disease (IgG4-RD) as an adverse event following ICI therapy. Here we report the first instance of interstitial nephritis associated with IgG4-RD as an immune-related adverse event (irAE) following ICI treatment.

CASE PRESENTATION: A 71-year-old male with malignant melanoma (BRAF wild-type) initially received one cycle of adjuvant pembrolizumab, followed by four cycles of ipilimumab/nivolumab after the occurrence of lung metastases. Four months later, a follow-up computed tomography (CT) revealed infiltrative masses in the kidneys, along with abnormal mediastinal and hilar lymphadenopathy but his baseline serum creatinine remained stable. A subsequent kidney biopsy showed renal parenchyma with significant interstitial nephritis and an increase in IgG4-positive plasma cells, with no evidence of malignancy. Plasma IgG4 levels were elevated at 294 mg/dL (normal 11-157 mg/dL), and complement C4 level was low at < 8 mg/dL. In addition, the patient had an asymptomatic rise in lipase (105 U/L, normal 7-60 U/L), but had no other findings to suggest pancreatitis. The patient was started on prednisone 40 mg daily with a plan to taper. A follow-up CT scan performed four weeks later showed near-complete resolution of the previously observed mediastinal lymphadenopathy and bilateral infiltrative renal masses.

CONCLUSION

This represents the first reported case of interstitial nephritis resulting from IgG4-related disease following ICI treatment. Clinicians should consider the potential for IgG4-RD, particularly with associated renal manifestations, in patients undergoing ICI therapy. Early recognition and treatment of this rare side effect can significantly impact the clinical outcome. This case highlights the importance of being vigilant for uncommon and new adverse effects following ICI treatment, especially as the field continues to evolve and new immunotherapies are developed.

CLINICAL TRIAL NUMBER: Not applicable.

Для цитирования: Sivaprakasam Thabuna, Nitchaikulvatana Prachaya, Gedallovich Jodi, Shah Jagruti, Baker Matthew Charles. IgG4-related disease with interstitial nephritis in a patient with metastatic melanoma following immune checkpoint inhibitor treatment: a case report.. BMC rheumatology. 2025. DOI: 10.1186/s41927-025-00548-1.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.